Is it normal to have bloated stomach after depo shot?
I only received 1 depo shot when my son was born in april of 2013. I have not went to get the depo shot since. It s been 1 and 1/2 months since I ve been off the shot and I feel like my stomach is so bloated if it grows anymore it s going to pop. Is that normal?
Your symptoms seem to be related to side effects of depo shot. I suggest you use simethicone medication three tablets a day to relieve the bloating. I also suggest to drink liquids and avoid medication that can trigger the symptoms.
Hope I have answered your query. Let me know if I can assist you further.
Dr Dorina Gurabardhi, General & Family Physician
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
i am having alot of gas, nautiousness, tired alot, feeling bloaded alot, lower stomach poking out a lil now looks like its bloaded, and crazy cravings in food and pains like cramping. I had spotting off and on these past two weeks but the past 4 dys nothing i had my first depo shot about a month and a week ago but had unprotected sex 3 days after i got it. Is this normal or could i possibly be pragnant?
I m a 36 yr old mother of three. AF came on 4/25/15... I had unprotected sex on that day. It normally lasts 7 days however, this time it lasted only three days. I normally have a 30-32 day cycle. I had unprotected sex on 5/4/2015 and again today 5/9/2015. For the last three days I have felt bloated... any reason why?
I have been diagnosed with cdiff after taking CIpro. Round if flagyl worked until 4 days after I finished it. Diarrhea returned . Now on Aliria and about to start vancomycin. My stomach is so tender and bloated and I really fatigued. Is that normal? Will this cdiff ever go away?
Hi my name is Claire I m just wondering I had 1 shot of the depo injection in November should of had another in January. And now me and my partner want to try for a baby but I m still not having my cycle I m takin trying for a baby tablets how long can this take?
hello my name is alex and i have a question. its about my girlfriend who had the depo provera injected,however we had intercourse the same day within hours and the condom ripped. im now afraid that she might become pregnant. is pregnancy a posibility ?
i have been on depo provera for about a month and a half now. i have had my period now for 11 days. is this normal? also in the side effects it does not list being moody however 6 days after the injection i started getting horrible mood swings like never seen before. why is this?
Hello.I am 34yrs old. I am currently on the depo shot and am about due for my next one. I am experiencing all over body aches.Sharp shooting pain, abdominal pain, and now I have a vibration in my lower abdomen pelvic area. It is driving me nutts. I also feel swollen. I cant really explain it. Do you have any idea what could be causing this? caould the depo ?
Hi doctor hope u are fine. It's been long. Doctor I am late on my period by 10 days I did a pregnancy test it came out negative. I am getting very sharp and dull pains on my pelvic it's very sore like really sharp pains. I went today to the...
I had a surgery that went all wrong back in February of 2016, and I need an OBGYN surgeon familiar with myomectomy, laproscopic surgery to look at my medical records and determine if there was a deviation in the proper standard of care, and be...